# SDR VNAA2025092911101

- Difficulty date: September 23, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 41,740 hours, 40,253 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 533443
- Part serial: 0822
- Condition: Inoperative
- Location: Zone 700
- Part time: 19,678 hours, 17,619 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE / STEERING INOP / GEAR WOULD NOT EXTEND WITH GEAR HANDLE. / REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW CRJ 700 AMM 32-31-01-000/400-802. OPERATIONAL CHECK GOOD. REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ 700 AMM 32-32-10-000/400-801. OPERATIONAL AND LEAK CHECK GOOD. POST ALTERNATE EXTENSION INSPECTION PERFORMED IAW CRJ 700 AMM 05-51-31-210-801. NO DEFECTS NOTED AT THIS TIME.
